← Return to Getting off Klonopin (clonazepam)

Discussion
rucyrious avatar

Getting off Klonopin (clonazepam)

Depression & Anxiety | Last Active: Aug 24 6:44am | Replies (155)

Comment receiving replies
Profile picture for irr4et @irr4et

I’ve been on Lyrica ten Yrs and am trying to decrease the amount I’m taking. My rheumatologist advised me to decrease by 10mgs/mo. That’s what safe. If you titrate faster than that you will have awful insomnia , headaches, body jerking, depression and possible seizure activity.

Jump to this post


Replies to "I’ve been on Lyrica ten Yrs and am trying to decrease the amount I’m taking. My..."

@irr4et
“My rheumatologist advised me to decrease by 10mgs/mo. That’s what safe.”
I believe that's a brazen comment.
Tapering varies significantly from person to person.
I've known and read of people who could stop by cutting their dose in half then quitting with no problems.
A person here on Connect takes about one-half of one percent and has considerable side effects.
Take care,
Jake